# SDR WRLA20110506477

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 57,491 hours, 10,738 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARB777296
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WINGLET FWD FITTING CRACKED.
